# SDR 97ZZZX4534

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6645N
- Make and model: Beech C-99
- Aircraft serial: U213
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Part time: 481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TORQUE TUBE CRACKED DURING ROUTINE INSPECTION.  CRACK ORIGINATED AT THE TAPER PIN HOLE AT THE INBOARD CASTING.
